# SDR SWAA2022060614909

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 33,156 hours, 14,979 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Pump
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF ROLL; AFTER SELECTING TO/GA; THRUST LEVERS ADVANCED TO 91.8% WHEN 98.7% WAS REQUIRED. NEXT MANUALLY ADVANCED BOTH THRUST LEVERS. #1 ONLY MADE TO 92%. #2 AT 98.7%. #1 THRUST LEVER (CONT) ADVANCED FULL FORWARD. HIGHEST #1 OBSERVED STAYED AT 92%. REJECTED AT 85 KNOTS. / [01] DURING TROUBLESHOOTING FOUND #1 ENGINE FUEL PUMP IMPELLER NOT MOVING;[02] FUEL PUMP PACKAGE REMOVAL AND REPLACEMENT ACCOMPLISHED ON FAULT TTG8Q00CTXDT;[03] FUEL PUMP PACKAGE REMOVAL AND REPLACEMENT ACCOMPLISHED ON FAULT TTG8Q00CTXDT;[04] REPAIRED PER MT 773-11-00-ETOPS EV# E012392
